Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in the head. Do I have a brain cell damage?

i am 18 . this problem started since my overmasturbation in 2011 . i have this pain on the head along a line , may be a blood vessel . some times on the left or right . it goes away as soon as i stop concentrating. also goes away when kneel on my bed and put my head down as i know this sends more blood to the head. this has improved alot over the 1 and half year . but are my brain cells dying due to less blood .if so how much cells have i lost ?? how can i stop this
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing to Health Care Magic
Masturbation doesnot cause headache. Blood supply of the brain will also not be affected by masturbation. Braincellsdonot die so easily. Donot get anxious. U said ur headache has improved much. So forget about other things and enjoy life.
Hope this helps u
Thanks and regards
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor